Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

New lower bound for the Hilbert number in piecewise quadratic differential systems

Texto completo
Autor(es):
da Cruz, Leonardo P. C. [1] ; Novaes, Douglas D. [2] ; Torregrosa, Joan [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona - Spain
[2] Univ Estadual Campinas, Dept Matemat, Rua Sergio Buarque de Holanda, 651, Cidade Univ, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 266, n. 7, p. 4170-4203, MAR 15 2019.
Citações Web of Science: 3
Resumo

We study the number of limit cycles bifurcating from a piecewise quadratic system. All the differential systems considered are piecewise in two zones separated by a straight line. We prove the existence of 16 crossing limit cycles in this class of systems. If we denote by H-p (n) the extension of the Hilbert number to degree n piecewise polynomial differential systems, then H-p (2) >= 16. As fas as we are concerned, this is the best lower bound for the quadratic class. Moreover, in the studied cases, all limit cycles appear nested bifurcating from a period annulus of a isochronous quadratic center. (C) 2018 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 16/11471-2 - Órbitas deslizantes em sistemas dinâmicos descontínuos: soluções periódicas, conexões homoclínicas, e modos não lineares de deslize
Beneficiário:Douglas Duarte Novaes
Linha de fomento: Auxílio à Pesquisa - Regular